# SDR CA120326012

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, IT WAS OBSERVED THAT THE "GEAR IN TRANSIT LIGHT"  WOULD FLICKER ON AND OFF.  MAINTENANCE INSPECTED THE NLG AND FOUND THE SWITCH WAS NOT ADJUSTED CORRECTLY.  FURTHER INSPECTION REVEALED THAT THE ACFT VOLTAGE WAS SET SLIGHTLY LOWER THAT THE COMPANY GROUND POWER UNIT.  THIS IS CRUCIAL WHEN RIGGING A LANDING GEAR BECAUSE THE VOLTAGE DIRECTLY AFFECTS GEAR TRAVEL.  THE VOLTAGE ON THE ACFT WAS ADJUSTED AND THE LANDING GEAR RIGGED ACCORDINGLY.  SYS WAS AGAIN FUNCTION CHECKED SERVICEABLE.
